| Model Number |
MT22719 |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that intermittent vibration occurred.Product has been received but is pending evaluation.A follow up report will be submitted upon completion.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The product was evaluated.An exterior visual inspection was performed and passed.Global receiver functional testing was performed and passed.Manual receiver test "try it" in vibrate mode was performed and passed.Open receiver case for internal visual inspection was performed and passed.Measure the vibrator motor internal resistance was performed and passed.The receiver log was downloaded and reviewed finding no errors related to the complaint.The allegation was not confirmed.The probable cause could not be determined.No injury or medical intervention was reported.